Nurofen Meltlets Citrus Ibuprofen 200mg 48 Meltlets


Price:
Sale price$14.99

Nurofen Meltets start to melt in your mouth quickly for headache relief wherever and whenever you need it. Our next generation of ibuprofen pain relief that melts on your tongue conveniently without the need for water, making them great for when you’re out and about.

For the temporary relief of pain and/ or inflammation associated with:

- Headache

- Migraine headache

- Muscular pain

- Cold and flu symptoms

- Period pain

- Dental pain

- Sinus pain

- Back pain

- Arthritic pain

- Reduces fever

Always read the label and follow the directions for use. 

SKU: '9300711446830
Description:

Nurofen Meltets start to melt in your mouth quickly for headache relief wherever and whenever you need it. Our next generation of ibuprofen pain relief that melts on your tongue conveniently without the need for water, making them great for when you’re out and about.

For the temporary relief of pain and/ or inflammation associated with:

- Headache

- Migraine headache

- Muscular pain

- Cold and flu symptoms

- Period pain

- Dental pain

- Sinus pain

- Back pain

- Arthritic pain

- Reduces fever

Always read the label and follow the directions for use. 

Size: 48 pack
Brand: Nurofen
Category:
  • All products,
  • Medicinals,
  • Pain Relief,
  • Specials
Manufacturer: Nottingham
Directions: Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver, or heart problems, are allergic to anti-inflammatory medicines, during the last 3 months of pregnancy.
Ingredients: Active Ingredient (per meltlet): Ibuprofen 200mg. Contains sucralose
Product Warnings: Unless a doctor has told you to, do not use for more than 3 days at a time if you have asthma, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea, and/ or vomiting, if you are taking medication regularly, if you are aged 65 years or over, in children under 12 years of age Stop use and see your doctor immediately if you have an allergic reaction.
Print Mandatory Statement: Always read the label and follow the directions for use. Incorrect use could be harmful.

You may also like